# SDR IPXA2021121677001

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 65,827 hours, 22,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB**NO EMERG DEC'D** A/C LANDED W-OUT INCIDENT** AIR TURN BACK: ABOVE 10,000' FEET ACCELERATING GREATER THAN 290 KTS A CONTINUOUS AIRFRAME BUFFET/VIBRATION WAS EXPERIENCED. SEEMS TO BE SPEED RELATED. SOURCE DOES NOT APPEAR TO BE ENGINE VIBRATION HOWEVER COULD NOT DETERMINE OTHERWISE #1 CONT/S PER AMM 05-51-38-202 PARA (B) (H) FOUND # R/H PACK EXHAUST DOOR ATUATOR FROZEN IN CLOSET PORTIO REMOVE AND REPLACED R/H PACK EXHAUST DOOR ACTUATOR REF B767 AMM 21-53-104-401 B767 AIR 21-53-02-01A ITEM 325
